# SDR ASAA2023072244151

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 4,305 hours, 1,288 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND LATCH FAULT PACK CONTROL CHANNEL R. GROUNDED - YES. FOUND FAULT CODE 21-55341 PERFORMED IFIM TASK 21-51-00 SEC B INITIAL EVALUATION TO STEP 3. THIS CLEARED LATCH MESSAGE PACK CONTROL CHANNEL R. NO FURTHER ACTIONS NEEDED.
